Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14782
Title: Dynamic continuum model for bi-directional pedestrian flows
Authors: Huang, L
Xia, Y
Wong, SC
Shu, CW
Zhang, M
Lam, WHK 
Keywords: Management
Traffic engineering
Transport
Issue Date: 2009
Source: Proceedings of the Institution of Civil Engineers: Engineering and Computational Mechanics, 2009, v. 162, no. 2, p. 67-75 How to cite?
Journal: Proceedings of the Institution of Civil Engineers: Engineering and Computational Mechanics 
Abstract: The development of a bi-directional pedestrian-flow model based on the reactive dynamic user equilibrium principle and the look-ahead behaviour that induces a viscosity effect on movement patterns is described. The pedestrian density in this model is governed by the conservation law, in which the flow flux is implicitly dependent on the density through the stationary Hamilton-Jacobi equation that is solved using a pseudo time-marching approach. A solution algorithm is proposed and a numerical example is used to demonstrate the effectiveness of the methodology.
URI: http://hdl.handle.net/10397/14782
ISSN: 1755-0777
DOI: 10.1680/eacm.2009.162.2.67
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
0
Citations as of Nov 18, 2017

Page view(s)

55
Last Week
1
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.